Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Cymbalta and skin rash?

Posted by saw on January 17, 2005, at 1:22:02

I developed an itchy and red, slighty raised rash yesterday morning that spread across most of body within an hour. I have not changed anything at all in my diet, or cleaning detergents. I had not been bitten by anything.
I went to a doctor and when I mentioned I am on Cymbalta, he prescribed Aterax which I did not get. I went and bought some antihistamine instead. This morning it has cleared up a bit on my body but my hands and feet are very swollen and look sunburnt. I still itch from time to time.

I have been on Cymbalta 60mg for 22 days.

Cymbalta is really helping and I wouldn't want to stop taking it, but I can't find any other reason for this rash.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saw thread:443032